# SDR SWIA201743378

- Difficulty date: May 19, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 42,779 hours, 35,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON INTERCOSTAL LOCATED ON AFT SIDE OF PAX DOOR BETWEEN BS 338.0 AND 347.25.REPLACED INTERCOSTAL DESIGNATED IAW SRM. PERFORMED PRESSURE CHECK IAW AMM CHECK GOOD.
